MathSciNet Relay Station
MathSciNet bibliographic data
MR627683 (82j:43006) 43A46 (20F99)
Graham, Colin C.; Ramsey, L. Thomas Sidon sets with extremal Sidon constants. Proc. Amer. Math. Soc. 83 (1981), no. 3, 522–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement